# SDR ASAA0180147

- Difficulty date: April 20, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTING AT ROWS 6 THROUGH 8 WERE DETERMINED TO BE INOPERATIVE.  RECONNECTED TRACK LIGHT ASSEMBLIES.  TRACK LIGHTS THEN OPERATED PROPERLY.  (M)
